Skip to Main content Skip to Navigation
Journal articles

Four-dimensional contact CR-submanifolds in S7(1)

Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03148573
Contributor : Julie Cagniard Connect in order to contact the contributor
Submitted on : Monday, February 22, 2021 - 12:47:15 PM
Last modification on : Saturday, October 9, 2021 - 3:15:43 AM

Identifiers

Collections

Citation

Mirjana Djorić, Marian Ioan Munteanu, Luc Vrancken. Four-dimensional contact CR-submanifolds in S7(1). Mathematical News / Mathematische Nachrichten, Wiley-VCH Verlag, 2017, 290 (16), pp.2585-2596. ⟨10.1002/mana.201600437⟩. ⟨hal-03148573⟩

Share

Metrics

Record views

19